Approximation problems in modular spaces of double sequences.

Título inglés Approximation problems in modular spaces of double sequences.
Título español Problemas de aproximación en espacios modulares de sucesiones dobles.
Autor/es Waszak, Aleksander
Organización Inst. Math. Tech. Univ. Adam Mickiewicz, Poznan, Polonia
Revista 0214-1493
Publicación 1990, 34 (2): 259-268, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let X denote the space of all real, bounded double sequences, and let Φ, φ, Γ be φ-functions. Moreover, let Ψ be an increasing, continuous function for u ≥ 0 such that Ψ(0) = 0.
In this paper we consider some spaces of double sequences provided with two-modular structure given by generalized variations and the translation operator (...).
Clasificación UNESCO 120607
Palabras clave español Teoría de la aproximación
Icono pdf Acceso al artículo completo